Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6490 Publications


2014 | Journal Article | IST-REx-ID: 254
Browning TD. The polynomial sieve and equal sums of like polynomials. International Mathematics Research Notices. 2014;2015(7):1987-2019. doi:10.1093/imrn/rnt350
View | DOI
 

2014 | Journal Article | IST-REx-ID: 255
Browning TD, Dietmann R, Heath Brown R. Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 2014;14(4):703-749. doi:10.1017/S1474748014000127
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös L, Bourgade P, Yau H. Universality of general β-ensembles. Duke Mathematical Journal. 2014;163(6):1127-1190. doi:10.1215/00127094-2649752
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2716 | OA
Chatterjee K, Randour M, Raskin J. Strategy synthesis for multi-dimensional quantitative objectives. Acta Informatica. 2014;51(3-4):129-163. doi:10.1007/s00236-013-0182-6
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2852
Fischlin M, Lehmann A, Pietrzak KZ. Robust multi-property combiners for hash functions. Journal of Cryptology. 2014;27(3):397-428. doi:10.1007/s00145-013-9148-7
View | Files available | DOI
 

Search

Filter Publications